Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Heegaard splittings of homology $ 3$-spheres

Author: Dean A. Neumann
Journal: Trans. Amer. Math. Soc. 180 (1973), 485-495
MSC: Primary 57A10
MathSciNet review: 0339185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate properties of Heegaard splittings of closed $ 3$-manifolds which are known for simply-connected manifolds and which might provide the basis for a general test for simple-connectivity. Our results are negative: each property considered is shown to hold in a wider class of manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10

Retrieve articles in all journals with MSC: 57A10

Additional Information

PII: S 0002-9947(1973)0339185-2
Keywords: $ 3$-manifolds, Heegaard splitting
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia